| Model Number |
2975-31-045 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon stated that the trial neck was spinning on the trial proximal body during trialing.This caused significant frustration, lack of being able to trial properly, 2 wasted implants by depuy and 1 wasted implant by other company.Other company's cup was being used for this revision.No pieces were broken, all pieces were recovered and patient did not suffer any known adverse effects as a result.There was a 150min of surgical delay was reported.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.The investigation confirmed, the complaint.The device shows a overall worn condition.The observed, condition for reclaim prox trial shaft 75 confirmed, that the devices do not lock properly.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.